# SDR CA100122002

- Difficulty date: January 4, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 14,425 hours
- Engine: Ge CF348C5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Hinge
- Part number: BA690951031
- Condition: Worn
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON JANUARY 4TH/2010, A FLOATATION VALVE HINGE WAS FOUND LOOSE, FURTHER INSP REVEALED THAT 4 OF THE 6 PIANO HINGE TYPE LUGS WERE WORN OUT. THE DAMAGE WAS OBSERVED BY COINCIDENCE DURING A TRANSIT CHECK INSP. THE FLOATATION VALVE WAS REPLACED AND THE ACFT RETURNED INTO SERVICE.   THE FLOATATION VALVE IS FITTED BELOW THE OUTFLOW VALVE IN THE AFT FUSELAGE COMPARTMENT, ITS PURPOSE IS TO REDUCE THE FLOW OF WATER IN THE CABIN COMPARTMENT SHOULD THE ACFT DITCH IN WATER.   THE VALVE WAS LAST INSPECTED ON JUNE 28/2009 DURING A SPECIAL IN-HOUSE INSP AS A RESULT OF A SIMILAR FINDING ON ACFT. 14 SIMILAR DEFECTS WERE FOUND IN OUR MX DATABASE SINCE 2007. MFG TASK 000-21-310-124 DETAILED INSP OF THE FLOATATION VALVE, WHO HAS RECENTLY BEEN ESCALATED FROM 8000 FLIGHT HOURS (FH) TO 12000 FH, WAS LAST CONDUCTED ON NOV 08/2007. THE ACFT HAS ACCUMULATED 1581 FH SINCE JUNE 28/2009 AND 6574 FH SINCE NOV 2007.   FLOATATION VALVE PN BA690-95100-1, REFERENCE IPC 21-32-02-01-005. (TC 20100122002)
